# SDR UIEA2019081965199

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,860 hours, 12,806 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 9713
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK DISCOVERED APU CHARGER INOPERATIVE.  DURING DAILY CHECK DISCOVERED APU BATTERY LOW VOLTAGE. AFTER ONE HOUR OF APU OPERATION, DISCOVERED APU BATTERY CHARGER STATUS MESSAGE. UNABLE TO CLEAR MESSAGE.  REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05, OPS CHECK GOOD.  REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04. OPS CHECK GOOD. REMOVED AND REPLACED APU BATTERY CHARGER SYSTEM. OPS CHECK GOOD AT THIS TIME IAW AMM 24-31-05.
